QUT ePrints

Browse By Person: Riley, David

 Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 3.

Journal Article

McCue, Scott W., King, John R., & Riley, David S. (2005) The extinction problem for three-dimensional inward solidification. Journal of Engineering Mathematics, 52(4), pp. 389-409.
Number of full-text downloads 79
Number of citations in Scopus 8
Number of citations in Web of Science® 8

McCue, Scott W., King, John R., & Riley, David S. (2003) Extinction Behaviour of Contracting Bubbles in Porous Media. Quarterly Journal of Mechanics and Applied Mathematics, 56(3), pp. 455-482.
Number of full-text downloads 59
Number of citations in Scopus 7
Number of citations in Web of Science® 7

McCue, Scott W., King, John R., & Riley, David S. (2003) Extinction behaviour for two-dimensional inward-solidification problems. Proceedings of the Royal Society of London A, 459(2032), pp. 977-999.
Number of full-text downloads 60
Number of citations in Scopus 13
Number of citations in Web of Science® 13

This list was generated on Sat Apr 19 09:58:37 2014 EST.